Drug interactions between Eliquis and vitamin e
Interactions between your drugs
vitamin E apixaban
Applies to: vitamin e and Eliquis (apixaban)
Talk to your doctor before using vitamin E together with apixaban. Products containing vitamin E may increase the effects of apixaban and cause you to bleed more easily. You may need a dose adjustment or more frequent monitoring by your doctor to safely use both medications. You should seek immediate medical attention if you experience any unusual bleeding or bruising, or have other signs and symptoms of bleeding such as dizziness; lightheadedness; red or black, tarry stools; coughing up or vomiting fresh or dried blood that looks like coffee grounds; severe headache; and weakness. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
No results found in our database - however, this does not necessarily mean no interactions exist. Always consult with your doctor or pharmacist.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.